Appetite change

Over the last 18 months I have had lots of problems with ulserated legs lots of pain antibiotics and change in medication doctor prescribed gabaptean I don t seem to want to eat have to really force myself to eat has anyone else expreanced this problem a year ago I would have eaten anything what put in front of me the last 3 years I did start healthy eating plan as I have 10st to loose but it has gone from one extream to another

2 Replies

  • Hi yes I experience the same problem. Have always been little over weight, tried to keep fit as have spine & hip problems. Last yr had to have emergency liver transplant following sudden acute liver failure. Since then have lost over 40 kg & still losing, now boarders get underweight. I have many side effects of meds that make it unsafe for me to cook, boil kettle etc. So rely on others to prep meals for me. Ave just been referred back to dietitian, was already on supplements. My help has all been through my liver consultant, but am sure if you spoke to your GP there should be help for you perhaps a dietian could help. Lack of appetite could be linked to your meds etc

    Good luck cxx

  • Thanks for your reply hope you continue to get better

You may also like...